# SDR SWAA2022060213507

- Difficulty date: May 30, 2022
- Submitted: June 2, 2022
- Operation: Air carrier
- Aircraft: N8682B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36651
- Aircraft time: 21,056 hours, 9,803 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Position
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT ROW SIGN AT FORWARD EMERGENCY EXIT ON RIGHT SIDE OF AIRCRAFT HAS COVER THAT IS COMING OFF / [01] RE INSTALLED RH FWD OVERWING EMERGENCY EXIT DOOR LIFT HANDLE COVER PER AMM 52-22-51
